# SDR SWAA2013101421149

- Difficulty date: October 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 23,131 hours, 13,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LENS COVER BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
